# SDR AU970451

- Difficulty date: April 28, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-181
- Engine: Lyc O360A4M
- Propeller: Snsnch 76EM8
- System (JASC): 6113 · Propeller Spinner Section
- Part: Spinner
- Part number: 65805200
- Condition: Missing
- Location: Prop Spinner
- Stage of operation: NR
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

(AUS) PROPELLER SPINNER DOME SEPARATED - SPINNER RETAINING SCREWS WERE INTACT - SPINNER DOME IS OF FIBREGLASS CONSTRUCTION
